# SDR A6WA200740227

- Difficulty date: May 13, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ROLL AND PITCH INDICATION ON CAPTAINS F/O ATTITUDE INDICATOR CAME ON, FOLLOWED QRH AND RETURNED TO MKE CAPTS PITCH PLUS 7 DEGREES OVER FIRST OFFICER BANK 5-10 DEGREE.  REPLACED CAPTAINS AHRS COMPUTER IAW CRJ AM 34-21-01.  OPS TEST FOUND SATISFACTORY, FOUND SERVICEABLE.  (M)
